# SDR SWAA052265

- Difficulty date: July 30, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 58,822 hours, 50,965 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 65446915
- Part serial: 3670
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MLG EXTENDED UNCOMMANDED WITH RED RIGHT GEAR LIGHT ILLUMINATING FOR 5 MINUTES BEFORE GREEN RIGHT GEAR LIGHT ILLUMINATED.  RETRACTED GEAR NORMALLY.  MX FERRY TO PHX FOR REPAIRS.  REMOVED AND REPLACED MLG PRIORITY MODULAR VALVE, MLG TRANSFER VALVE AND CONNECTOR PER MM.
